# SDR 95ZZZX2283

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MD
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 93902171
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

FLL/ATL - FLT 128 - EXPERIENCED AN ELECTRICAL MALFUNCTION WHEN THE RIGHT GENERATOR DROPPED OFF-LINE AFTER THE AIRCRAFT STARTED ITS ROLL FOR TAKEOFF.  PILOT POWERED BACK AND PROCEEDED BACK TO THE GATE.  CREW RESET CIRCUIT BREAKERS AND GENERATOR RESET TO NORMAL OPERATING LEVELS.
